ArticleWorld journal of hepatology2022
Angiotensin converting enzyme inhibitor associated spontaneous herniation of liver mimicking a pleural mass: A case report.
Article in World journal of hepatology, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed, 1 citations in OpenAlex.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 3 institutions in 2 countries.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundSpontaneous diaphragmatic herniation of the liver is a rare entity. It may mimic pulmonary mass especially in the absence of trauma. Cough is a common side effect of angiotensin converting enzyme (ACE) inhibitors that may cause diaphragmatic rupture due to a sudden increase in trans-diaphragmatic pressure. We present a case of ACE-inhibitor associated spontaneous herniation of the liver mimicking pleural mass. CASE SUMMARY: An 80-year-old woman presented with dry cough for 1 mo and sudden onset of cramping abdominal pain for 1 d. She denied history of trauma, prior surgeries, smoking, alcohol or illicit drug use. She has a history of diabetes and was started on an ACE inhibitor 6 mo ago for the management of hypertension. Examination was remarkable for right upper quadrant tenderness. Lab work-up was unremarkable. Chest X-ray showed a right lower lung opacity suspecting right pleural mass. Chest computed tomography scan ruled out pleural mass, however, revealed herniated right lobe of the liver (3.9 cm × 3.6 cm × 3.4 cm) into the thoracic cavity through the posterolateral diaphragmatic defect. Laparoscopic repair of the diaphragmatic defect was performed and the ACE inhibitor was stopped. Patients' symptoms had completely resolved on follow-up.
conclusionACE inhibitor-associated cough may cause diaphragmatic liver herniation mimicking pleural mass. Early diagnosis, surgical repair and addressing the triggering factors improve patients' outcomes.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.